Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have blood pressure, taking Amlong and Nebicard. Any way to reverse left ventricle hypertrophy?

Hi Dr, I am 30 years old and I have blood pressure from 23rd age onwards, almost 7years and am taking Amlong 10mg & Nebicard 5mg and my pressure is in control now. When I went to Cardialogist for a complete checkup he told that I have thickened heart( LVH ), Is there any way to reverse Left Ventricle Hypertrophy , How many years I can live with this kind of health condition. Please advise me.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hypertensives end up having LVH.Don't worry about it,just exercise-brisk walking atleast 30 minutes daily throughout the week,restrict your salt intake,avoid eating junk food,packaged food,chips etc which have excess sodium.You can lead a near normal life if you take your medications regularly,have BP under control,exercise daily,maintain good dietary habist and avoiding alcohol and tobacco.Take care!
Answered: Tue, 7 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor